# SDR UALA2010100703721

- Difficulty date: October 6, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 43,661 hours, 12,038 cycles
- Engine: Pwa PW4052
- System (JASC): 4940 · APU Start/Ignition System
- Part: Module
- Part number: 36181531
- Part serial: 92
- Condition: Faulty
- Location: Apu Starter
- Component: Starter
- Component part number: 5198587
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN TWICE DURING START ATTEMPTS.  MAX RPM 27 PERCENT. BATTERY VOLTAGE DROPS TO 18V DURING START.  REPLACED STARTER AND FLOW SENSING MODULE IAW AMM.  APU STARTED NORMALLY SEVERAL TIMES, NORMAL APU BLEED PRESSURE DURING ENGINE STARTS AND ELECTRICAL LOADS.
